Article: The North American dragonflies (Odonata) of the genus Macromia
Add this to your Mendeley library Report an error

Title

The North American dragonflies (Odonata) of the genus Macromia

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

37

Series / Issue

Issue: 1710

Pages

369--398

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.37-1710.369

Title

The North American dragonflies (Odonata) of the genus Macromia

By

Williamson, E B

Genre

Article

Date of Publication

1909

Original Publication

Proceedings of the United States National Museum.

Volume

37

Series / Issue

Issue: 1710

Pages

369--398

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.37-1710.369

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 70315
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The North American dragonflies (Odonata) of the genus Macromia</title>
</titleInfo>
<name>
<namePart>Williamson, E B</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">37</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>37</number>
</detail>
<extent unit="pages">
<start>369</start>
<end>398</end>
</extent>
<date>1909</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/51136</identifier>
<identifier type="doi">10.5479/si.00963801.37-1710.369</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart51136,
title = {The North American dragonflies (Odonata) of the genus Macromia},
journal = {Proceedings of the United States National Museum.},
volume = {37},
copyright = {NOT_IN_COPYRIGHT},
url = {http://www.biodiversitylibrary.org/part/51136},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Williamson, E B},
year = {1909},
pages = {369--398},
}

Download RIS citation

TY - JOUR
TI - The North American dragonflies (Odonata) of the genus Macromia
T2 - Proceedings of the United States National Museum.
VL - 37
IS - 1710
UR - http://www.biodiversitylibrary.org/part/51136
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1909
SP - 369
EP - 398
DO - 10.5479/si.00963801.37-1710.369
SN - 0096-3801
AU - Williamson, E B
ER -